# SDR SWAA2022020155956

- Difficulty date: August 23, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 34,555 hours, 20,278 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Flight Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT PANEL 211AF CORROSION ON UNDERSIDE OF PANEL. (MARKED) / R&R PNL 211AF PER SOPM 20-50-01 AND SRM 51-40-02. SEE BELOW FOR INDIVIDUAL SIGNOFFS.
